advertisement
Question
Posted by: J | 2009/01/23

NO LIBIDO ON WELLBUTRON

PLEASE CAN YOU ADVISE WHAT I CAN TAKE AS I AM ON WELLBUTRON 150mg A DAY AND I HAVE NO LIBIDO WHATSOEVER. THIS IS REALLY AFFECTING MY MARRIAGE AS I HAD A HIGH LIBIDO BEFORE.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Wellbutrin is not supposed to have much effect on libido, though it will vary from person to person. There isn't a great deal you can do, unless changing medication is an option.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: V | 2009/01/23

Hi

How long have you been taking it.
I am also on this

Reply to V

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement